You are being redirected because this document is part of your ASTM Compass® subscription.
This document is part of your ASTM Compass® subscription.
Volume 46, Issue 6 (November 2018)
Interval Estimation of Quantile Difference in the Two-Parameter Exponential Distributions
(Received 6 March 2017; accepted 6 July 2017)
Published Online: 2018
For RefWorks, EndNote, ProCite, Reference Manager, Zoteo, and many others.
For Microsoft Word
We consider the interval estimation of the difference between the quantiles of two random variables with independent two-parameter exponential distributions based on Type II censored data. We derive asymptotic intervals based on the likelihood function, Bayesian intervals, as well as intervals based on the generalized pivot variable. We include some bootstrap intervals in our comparisons. The performance of the intervals is investigated in terms of their coverage probabilities and expected lengths using simulation techniques. An illustrative example is given.
Department of Mathematics, Statistics and Physics, Qatar University, Doha, Qatar
Stock #: JTE20170139
Title Interval Estimation of Quantile Difference in the Two-Parameter Exponential Distributions